# SDR DHLA200800003

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Aircraft time: 49,193 hours, 27,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO DOOR FUSELAGE LOWER FORWARD FRAME IS SCUFFED.   DEFERRED IAW GMM 3.5 CAT I & LETTER REF. 942-057506/014/2008 ACCEPTABLE FOR 10 F.C. PLACARD INSTALLED.
